# SDR DALA2016082906260

- Difficulty date: August 18, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 40,191 hours, 18,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 1 AND 2 C MOUNTED EMERGENCY LIGHT DAMAGED OR MISSING.  REPLACED DAMMAGED DIFFUSERS.
